MAUDE Adverse Event Report: NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP, IN SCREW TOP BOTTLE

NURSE ASSIST, LLC NURSE ASSIST, LLC; 0.9% NORMAL SALINE FOR IRRIGATION USP, IN SCREW TOP BOTTLE
Model Number 37-6270
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Codes Septic Shock (2068); Fungal Infection (2419)
Date of Event 09/22/2023
Type of Reportable Event Death
Event or Problem Description
On 12-dec-23, nurse assist received a complaint via e-mail from fda medwatch of the following event.Description from medwatch report: there was so many test done on my mother, i have all of her medical records.Her ulcer wound got infected with candida auris, we would wash the wound daily with water.She had white spores fungi growth around the wounds and she had a "catheter" as well.The hospital said the candida auris got into her blood, she went into septic shock and died.I purchased the water for her.If i would have known there was any likely hood of known "ing", it was not sterile.I would never brought for her because i knew we cant use tap water.
 
Additional Manufacturer Narrative
Medwatch report mw5149035.

Brand Name
NURSE ASSIST, LLC
Common Device Name
0.9% NORMAL SALINE FOR IRRIGATION USP, IN SCREW TOP BOTTLE
Manufacturer (Section D)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer (Section G)
NURSE ASSIST, LLC
4409 haltom rd.
haltom city TX 76117
Manufacturer Contact
anthony bui
4409 haltom rd.
haltom city, TX 76117
8006496800
MDR Report Key18402522
Report Number3002695476-2023-00031
Device Sequence Number11754167
Product Code FRO
UDI-Device Identifier00612479199576
UDI-Public612479199576
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K083042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date08/11/2024
Device Model Number37-6270
Device Lot Number22083817
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date12/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown